MAUDE Adverse Event Report: EVOLUTION SPINE LLC EMERGE ANTERIOR CERVICAL PLATE; ANTERIOR CERVICAL PLATE,

EVOLUTION SPINE LLC EMERGE ANTERIOR CERVICAL PLATE; ANTERIOR CERVICAL PLATE,
Catalog Number 100-4L74
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event may have occurred due to over angulating the lower screws leading to excessive force on the cover.However, since the devices have not been returned for further analysis, the exact cause of the screw backout is unknown.
 
Event or Problem Description
The primary surgery occurred on (b)(6) 023.Evolution was conducting a cadaver lab with the doctor (on an unrelated project) on (b)(6) 2023 (date of awareness) and he mentioned that he had a cover come off of an emerge plate.The doctor did not provide any images or additional details other than that the lowest plate cover was shown as displaced on a routine follow-up x-ray.The doctor said that the patient is still being monitored.No revision has been scheduled.

Brand Name
EMERGE ANTERIOR CERVICAL PLATE
Common Device Name
ANTERIOR CERVICAL PLATE,
Manufacturer (Section D)
EVOLUTION SPINE LLC
2300 n haskell ave
dallas TX 75402
Manufacturer (Section G)
EVOLUTION SPINE LLC
2300 n haskell ave
dallas TX 75402
Manufacturer Contact
todd wallenstein
2300 n haskell ave
dallas, TX 75402
2146828536
MDR Report Key18470292
Report Number3012428435-2023-00032
Device Sequence Number6924522
Product Code KWQ
UDI-Device Identifier00195860013151
UDI-Public00195860013151
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212405
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number100-4L74
Device Lot Number0464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
100-38VT14, QTY 10 - CERVICAL SCREW DIA 3.75 X 14.
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexPrefer Not To Disclose
Patient Weight68 KG
Patient EthnicityNon Hispanic